# SDR DALA1251941401

- Difficulty date: October 21, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 64,247 hours, 25,234 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: 311T311021
- Part serial: NA
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV DISCOVERED NR 2 PYLON FWD UPPER SPAR WEB CRACKED AT OTBD DRAIN HOLE.  C/W TIME LIMITED REPAIR IAW ERA 508041-14, REV 0. ACCOMPLISH REPETITIVE INSPECTION AT 50,000 FLT CYCLES AND THEREAFTER AT 12,000 FLT CYCLES.__(ERA 508041-14R0)
